Cohomology of operator algebras

Richard V. Kadison University of Pennsylvania, Philadelphia, Penn., USA John R. Ringrose University of Pennsylvania, Philadelphia, Penn., USA

TBD mathscidoc:1701.331403

Acta Mathematica, 126, (1), 227-243, 1970.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:22 uploaded by actaadmin ] [ 212 downloads ] [ 0 comments ] [ Cited by 87 ]
@inproceedings{richard1970cohomology,
  title={Cohomology of operator algebras},
  author={Richard V. Kadison, and John R. Ringrose},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203222172234112},
  booktitle={Acta Mathematica},
  volume={126},
  number={1},
  pages={227-243},
  year={1970},
}
Richard V. Kadison, and John R. Ringrose. Cohomology of operator algebras. 1970. Vol. 126. In Acta Mathematica. pp.227-243. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203222172234112.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved